MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT30026UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/15/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the physician attempted to implant a resolute integrity drug eluting stent in the circumflex artery.Lesion exhibited 90% stenosis, minimal tortuosity and was highly calcified.No anatomical abnormalities were reported.No damage was noted to the packaging and no issues were noted when removing the device from the hoop.The device was inspected post-removal from packaging with no issues noted.Resistance was noted in advancing the device and excessive force is reported to have been used.The physician tried to cross, but the lesion was very calcified.The stent strut is reported to have been bent (deformed) as a result of attempting to cross the lesion.The deformation was noted when the physician removed the device from the patient.The physician completed the procedure with another resolute integrity rx drug eluting stent.No patient injury was reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6240218
Report Number9612164-2017-00033
Device Sequence Number865863
Product Code NIQ
UDI-Device Identifier00643169037175
UDI-Public00643169037175
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2018
Device Catalogue NumberRSINT30026UX
Device Lot Number0008188246
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/16/2016
Supplement Date Received by Manufacturer12/16/2016
Initial Report FDA Received Date01/11/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR
Patient Weight85